# SDR ABXR200912170042

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D957300920
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX INSP EVENT THE LT WING T/E RIB AT STA XRS 133 WAS FOUND EXFOLIATED.  REPAIRED RIB BY SPLICING IN NEW SECTION AND INSTALLING DOUBLER IAW SRM 57-3, SHT 2. INSTALLED FASTENERS IAW SRM 51-30-2 AND 51-30-5.
